# SDR HALA20250317016

- Difficulty date: March 14, 2025
- Submitted: March 18, 2025
- Operation: Air carrier
- Aircraft: N226HA
- Make and model: Airbus A321-271N
- Aircraft serial: 9127
- Aircraft time: 11,417 hours, 2,957 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RHW AILERON AT UPPER EXTERNAL SKIN NEAR TRAILING EDGE AREA. PERFORMED REPAIR IAW RI-HAL-57-023. DAMAGE IS RAISED TO SPEAR DUE TO NO ADL OR REPAIR. SEE SPEAR REF NO. N226HA/B4836/SPEAR001. SEE SJC NR 8027 AND NR 20005, 20006. SILVER DOT APPLIED.
